# SDR SWAA2024120657431

- Difficulty date: November 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOC ON AFT CARGO DOOR CUT OUT 2024-686241<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23272235; DUE DATE: 03-JAN-25.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 07-DEC-24;[03] REPAIRED AFT CORNER SCUFF PLATE LOCATED ON AFT CARGO DOOR CUTOUT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] JOB COMPLETED.
